RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 12  


Estimate of the solution of the scattering problem for a one-dimensional trapping potential
A. A. Arsen'ev
3
Global asymptotic formulae for the fourth Painleve transcendent
V. L. Vereshchagin
11
Topological properties of the set of fixed points of a multivalued map
B. D. Gel'man
33
Coefficients with respect to orthogonal-like decomposition systems
T. P. Lukashenko
57
Kolmogorov-type inequalities for derivatives
G. G. Magaril-Il'yaev, V. M. Tikhomirov
73
Structural formulae for some classes of analytic functions in a finitely connected domain
A. S. Sorokin
107
Estimating the $L_p$-norm of an algebraic polynomial in terms of its values at the nodes of a uniform grid
I. I. Sharapudinov
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019